Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 14, 2013, 4:32 AM CDT for 20 counties in Texas. It took effect at Apr 14, 2013, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2013, 4:32 AM CDT (09:32 UTC)
- In effect from
- Apr 14, 2013, 12:00 PM CDT
- Expired
- Apr 14, 2013, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 22 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2649 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
070 WWUS84 KLUB 140932 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 432 AM CDT SUN APR 14 2013 TXZ026-032-038-044-141045- /O.CAN.KLUB.FW.A.0004.130414T1700Z-130415T0100Z/ CHILDRESS-COTTLE-KING-STONEWALL- 432 AM CDT SUN APR 14 2013 ...FIRE WEATHER WATCH IS CANCELLED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE EASTERN ROLLING PLAINS AND EXTREME SOUTHEASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE WEATHER WATCH. A RANGELAND FIRE DANGER STATEMENT HAS BEEN ISSUED FOR THESE AREAS PREVIOUSLY UNDER A FIRE WEATHER WATCH. $$ TXZ021>025-027>031-033>037-039>043-150100- /O.UPG.KLUB.FW.A.0004.130414T1700Z-130415T0100Z/ /O.NEW.KLUB.FW.W.0003.130414T1700Z-130415T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA- KENT- 432 AM CDT SUN APR 14 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR A LINE WEST OF MEMPHIS TO JAYTON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHWEST TO WESTERLY WINDS OF 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 5 AND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
2 follow-up statements
350 WWUS84 KLUB 142033 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 333 PM CDT SUN APR 14 2013 TXZ021-027-028-033>035-039>041-150200- /O.NEW.KLUB.FW.A.0005.130415T1900Z-130416T0100Z/ /O.CON.KLUB.FW.W.0003.000000T0000Z-130415T0100Z/ PARMER-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 333 PM CDT SUN APR 14 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG AND WEST OF MEMPHIS TO JAYTON LINE... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG AND WEST OF A FRIONA TO LUBBOCK TO TAHOKA LINE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING...THEN REDEVELOP MONDAY AFTERNOON. * WIND...SUSTAINED FROM THE SOUTHWEST TO WEST AT 20 TO 25 MPH AT THE 20 FOOT LEVEL THROUGH THIS AFTERNOON...THEN SOUTHWESTERLY AT 20 TO 25 MPH MONDAY AFTERNOON. * HUMIDITY...BETWEEN 7 AND 12 PERCENT THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ022>025-029>031-036-037-042-043-150100- /O.CON.KLUB.FW.W.0003.000000T0000Z-130415T0100Z/ CASTRO-SWISHER-BRISCOE-HALL-HALE-FLOYD-MOTLEY-CROSBY-DICKENS- GARZA-KENT- 333 PM CDT SUN APR 14 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG AND WEST OF A MEMPHIS TO JAYTON LINE... * WIND...SOUTHWEST TO WESTERLY WINDS OF 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 7 AND 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
401 WWUS84 KLUB 150127 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 827 PM CDT SUN APR 14 2013 TXZ021-027-028-033>035-039>041-151200- /O.EXP.KLUB.FW.W.0003.000000T0000Z-130415T0100Z/ /O.CON.KLUB.FW.A.0005.130415T1900Z-130416T0100Z/ PARMER-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 827 PM CDT SUN APR 14 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG AND WEST OF A FRIONA TO LUBBOCK TO TAHOKA LINE... ...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG AND WEST OF A MEMPHIS TO JAYTON LINE... * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP EARLY MONDAY AFTERNOON AND PERSIST THROUGH MID EVENING. * WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 7 AND 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ022>025-029>031-036-037-042-043-150230- /O.EXP.KLUB.FW.W.0003.000000T0000Z-130415T0100Z/ CASTRO-SWISHER-BRISCOE-HALL-HALE-FLOYD-MOTLEY-CROSBY-DICKENS- GARZA-KENT- 827 PM CDT SUN APR 14 2013 ...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG AND WEST OF A MEMPHIS TO JAYTON LINE... DECREASING WINDS HAVE LOWERED THE CRITICAL FIRE WEATHER THREAT THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 14, 4:08 AM CDT, 24 minutes earlier.
Area forecast discussion, Apr 14, 4:08 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 408 AM CDT SUN APR 14 2013 .SHORT TERM... A FEW HIGH CLOUDS...IN ASSOCIATION WITH AN UPPER TROUGH BARRELING THROUGH WYOMING...WILL CONTINUE STREAMING ACROSS PORTIONS OF THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING PLAINS THIS MORNING. DEWPOINTS IN THE MID 40S TO LOW 50S WILL ALSO TAKE PLACE AS MOISTURE IS DRAWN UP FROM THE SOUTH AHEAD OF A SURFACE LOW PUSHING OUT OF THE FRONT RANGE INTO THE CENTRAL GREAT PLAINS. THESE SYMBOLS OF MOISTURE WILL QUICKLY ERODE LATER THIS MORNING AS DEEP LAYER MIXING COMMENCES IN COMBINATION WITH STRENGTHENING MID-UPPER LEVEL FLOW CAUSING A DRYLINE TO RACE EAST ACROSS WEST TEXAS TOWARD THE RED RIVER VALLEY. THIS WILL ENHANCE FIRE WEATHER CONCERNS ACROSS THE ENTIRE FORECAST AREA...PLEASE SEE FIRE WEATHER SECTION BELOW FOR DETAILS. WEST/SOUTHWEST WINDS WILL BECOME SUSTAINED NEAR 25-30 MPH ON THE CAPROCK AND 20-25 MPH EAST OF THE ESCARPMENT. THIS WILL HAVE A LARGE IMPACT ON WARMING TEMPERATURES AS DOWNSLOPE FLOW AND COMPRESSIONAL HEATING SOAR DAYTIME HIGHS INTO THE 80S ON THE CAPROCK AND UPPER 80S TO LOW 90S ACROSS THE EXTREME SOUTHEAST PANHANDLE AND ROLLING PLAINS. WINDS WILL BACK TONIGHT AHEAD OF AN APPROACHING FRONT...TO BE DISCUSSED IN THE LONG TERM...AND SHOULD REMAIN AROUND 10-15 MPH GIVEN THE PRESSURE GRADIENT. A QUICKER FRONTAL PROGRESSION SOUTHWARD COULD WREAK HAVOC ON LOW TEMPERATURES ACROSS THE EXTREME SOUTHERN PANHANDLE TONIGHT...BUT CONSENSUS IS MOSTLY IN LINE WITH MUCH COOLER AIR RESIDING FARTHER NORTH. NORTHWEST ZONES SHOULD SEE LOW-MID 40S WITH UPPER 40S TO LOW 50S SHOWING UP ON THE MERCURY ELSEWHERE. && .LONG TERM... MATURE LOW OVER NRN MN WILL HIGHLIGHT THE WEATHER MAP ON MONDAY AS LOBE OF ENERGY DIVES OUT OF WESTERN CANADA REACHING PEAK STRENGTH EARLY WEDNESDAY OUT OVER THE GREAT BASIN THEN SWEEPING ACROSS THE PLAINS IN A POSITIVELY TILTED ORIENTATION. WITH LARGE AMPLITUDE RIDGING ALONG THE PACIFIC COAST BY NEXT WEEKEND. PROSPECTS FOR A SONORAN LOW LATE WEEK APPEAR TO HAVE DIMINISHED AS WAS DEPICTED LAST NIGHT THOUGH SOME HINT OF SUBTLE EMBEDDED TROUGH STILL REMAINING. FIRST PART OF THE WEEK WILL BE CHARACTERIZED BY SLOSHING DRYLINE ACROSS OUR EASTERN ZONES WHICH WILL BE IMPINGED UPON BY WEAK FRONTAL BOUNDARY WHICH WILL SHOULD JUST MAKE IT INTO OUR NORTHERN ZONES ON MONDAY BEFORE RETURNING NORTH. WEST OF THE DRYLINE...WE WILL SEE SEVERAL DAYS OF ELEVATED TO LOW-END CRITICAL FIRE WEATHER CONDITIONS AS VERY DRY NEAR SURFACE CONDITIONS COMBINE WITH WINDS UP IN THE 20 TO 25 MPH RANGE. IN THE MOIST SECTOR...THINGS APPEAR TO STAY CAPPED ON MONDAY OUT EAST THOUGH THERE IS SOME OPPORTUNITY FOR CONVECTION TO FIRE LATE TUESDAY AND WEDNESDAY ACROSS THE NORTHEASTERN ZONES INVOF RETREATING DRYLINE WHERE LOW LEVEL FLOW WILL BE MOST BACKED. AS TUESDAY NIGHT PROGRESSES...COLD FRONT SHOULD PUSH THROUGH THE PANHANDLE BEFORE STALLING SOMEWHERE ACROSS OUR CWFA WHICH WILL OBVIOUSLY MAKE WEDNESDAY/S HIGHS A BIT TRICKY. AS THE ECMWF HAS DEMONSTRATED THE MOST CONSISTENCY WITH THE EVOLUTION OF THIS FEATURE...FORECAST WILL CONTINUE TO BE HEAVILY WEIGHTED IN THAT DIRECTION. SECONDARY SURGE OF DEEPER/COLDER AIR WILL PUSH SOUTH WED NIGHT WITH GUSTY WINDS IN ITS WAKE WITH SQUALL LINE FORMING TO OUR SOUTHEAST. ALL GUIDANCE HAS COME IN SUBSTANTIALLY DRIER IN THE POST FRONTAL AIRMASS. THIS WOULD MORE OR LESS NEGATE OPPORTUNITY FOR TSTMS/SW-- ACROSS THE EAST AND NORTH RESPECTIVELY. WILL PASS ALONG TO THE DAY SHIFT TO SEE IF THAT TREND CONTINUES BEFORE REMOVING POPS ALTOGETHER WEDNESDAY NIGHT. NORTHERLY FLOW WILL CONTINUE INTO FRIDAY MORNING BEFORE HIGH PRESSURE TRANSITIONS OUR AREA JUST TO OUR NORTHEAST. RETURN FLOW THEN SETS UP WEST TO EAST DURING THE DAY WITH THE REESTABLISHMENT OF LEE TROUGH BY NEXT WEEKEND WITH WARMING AND DRY CONDITIONS. && .FIRE WEATHER... DAY 1... DRY AIR WILL QUICKLY OVERTAKE WEST TEXAS BY LATE MORNING TO VERY EARLY AFTERNOON BEHIND AN EASTWARD RACING DRYLINE. MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO NEAR OR BELOW 10 PERCENT THIS AFTERNOON AS TEMPERATURES CLIMB 10-15 DEGREES ABOVE NORMAL. WEST TO SOUTHWEST WINDS WILL BLOW AROUND 20 MPH ON THE CAPROCK FOR SEVERAL HOURS THIS AFTERNOON WITH GUSTS OF 30-35 MPH...WHILE AREAS FROM CHILDRESS COUNTY SOUTH TO STONEWALL COUNTY WILL LIKELY SEE WINDS JUST BELOW THIS THRESHOLD FOR A MAJORITY OF THE AFTERNOON. GIVEN THE HIGH LIKELIHOOD OF LONG DURATION CRITICAL CONDITIONS OVER MUCH OF THE AREA WITH THE EXCEPTION BEING THE PREVIOUSLY MENTIONED ROW OF COUNTIES...WILL ISSUE A RED FLAG WARNING FOR HALL COUNTY SOUTH TO KENT COUNTY AND ALL AREAS WEST AND A FIRE DANGER STATEMENT FOR CHILDRESS THROUGH STONEWALL COUNTIES GIVEN ELEVATED TO CRITICAL CONDITIONS. THE FIRE DANGER MAP FROM THE NATIONAL FIRE DANGER RATING SYSTEM PLACES A HIGH THREAT FOR FIRE DANGER ACROSS MUCH OF THE AREA WITH MODERATE CONDITIONS ACROSS NORTHWEST ZONES AND VERY HIGH CATEGORIZATION FOR PORTIONS OF THE SOUTHERN ROLLING PLAINS CENTERED AROUND JAYTON. ELECTED TO INCLUDE KENT COUNTY IN THE RFW AS A RESULT OF THIS VERY HIGH CLASSIFICATION AS WELL AS SUSTAINED WINDS LOOKING TO HOVER VERY NEAR 20 MPH. THE MODERATE DANGER IN THE NORTHWEST ZONES WILL BE OFFSET BY THE HIGHER WIND SPEEDS AND DRIER AIR IN PLACE...AS A RESULT OF RESIDING AT HIGHER ELEVATION...ALONG WITH ERC VALUES IN THE 75-96 PERCENTILE. ERC VALUES LARGELY RANGE FROM THE 75-89 PERCENTILE ACROSS THE SOUTH PLAINS AND WEST/CENTRAL PORTIONS OF THE EXTREME SOUTHERN PANHANDLE TO 50-74 PERCENT ACROSS THE ROLLING PLAINS AND FAR SOUTHEAST PANHANDLE WITH LOCALLY LOWER VALUES NEAR PADUCAH. DAYS 2-4... APPROACHING COLD FRONT WILL PLAY HAVOC WITH THE FIRE WEATHER FORECAST AS IT WILL DELINEATE BOUNDARY FROM DRY AND BREEZY SOUTHWEST FROM THE SLIGHTLY MORE MOIST AND LESS BREEZY NORTH. THIS BOUNDARY/S POSITION REMAINS UNCERTAIN. THE BEST GUIDANCE AT THE PRESENT SUGGEST THAT THE SOUTHWESTERN HALF OF THE REGION WILL EXPERIENCE ELEVATED TO LOW END CRITICAL FIRE WEATHER CONDITIONS ON MONDAY AFTERNOON FOLLOWED BY CRITICAL CONDITIONS TUESDAY GENERALLY WEST OF THE ESCARPMENT. ADDITIONAL FIRE WEATHER MAY BE POSSIBLE INTO WEDNESDAY DEPENDING ON JUST HOW FAR SOUTH THE FRONTAL BOUNDARY MAKES IT. GIVEN THE UNCERTAINTIES...WILL REFRAIN FROM ISSUING A DAY 2 FIRE PRODUCT BUT HIGHLIGHT IT IN THE OUTLOOK. STRONG NORTHERLY WINDS ARE EXPECTED WEDNESDAY NIGHT BEHIND THE FRONT WHEN IT SHOULD REALLY START SURGING SOUTHWARD LASTING WELL INTO THURSDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 82 41 82 46 82 / 0 0 0 0 0 TULIA 85 44 83 47 85 / 0 0 0 0 0 PLAINVIEW 86 44 85 52 86 / 0 0 0 0 0 LEVELLAND 86 47 86 52 86 / 0 0 0 0 0 LUBBOCK 87 47 87 53 87 / 0 0 0 0 0 DENVER CITY 86 51 85 53 84 / 0 0 0 0 0 BROWNFIELD 88 49 87 53 86 / 0 0 0 0 0 CHILDRESS 90 49 79 54 79 / 0 0 0 0 10 SPUR 91 51 90 56 92 / 0 0 0 0 10 ASPERMONT 93 52 92 57 96 / 0 0 0 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>025-027>031-033>037-039>043. && 31/26
Hazardous weather outlook, Apr 14, 4:18 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 418 AM CDT SUN APR 14 2013 TXZ021>044-150930- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 418 AM CDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR TODAY ACROSS THE ENTIRE AREA...WITH THE GREATEST CONCERNS RESIDING ON THE CAPROCK WHERE WINDS WILL BE STRONGER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE EACH AFTERNOON FROM MONDAY THROUGH WEDNESDAY. THE AREA OF MOST CONCERN WILL DEPEND ON THE POSITION OF A FRONTAL BOUNDARY WHICH WILL STALL ACROSS WEST TEXAS. HOWEVER...THE GREATEST RISK WILL BE WEST OF THE CAPROCK ESCARPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:33 PM CDT | Fire Weather Watch | LUB | Bailey, Cochran, Hockley, Lamb, Lubbock, Lynn and 3 more | 13 hr |
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.